The range of vector-valued analytic functions, II

J. Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.332449

Arkiv for Matematik, 14, (1), 297-298, 1976.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ]
@inproceedings{j.1976the,
  title={The range of vector-valued analytic functions, II},
  author={J. Globevnik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459637446258},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={297-298},
  year={1976},
}
J. Globevnik. The range of vector-valued analytic functions, II. 1976. Vol. 14. In Arkiv for Matematik. pp.297-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459637446258.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved